I took plan b a week ago today. I followed the instructions exactly as it said and took it the day i had unprotected sex (which i had the day after my period ends). Today i woke up to a little bit of brown/light pink spotting. I thought it was the begining of my period (because i have read that plan b can bring on ur period fast) so i just put a pad in and didnt think another thing about it. A few hours later the spotting was completely gone. I am a bit worried about this though im trying to keep calm. Is this just a side effect from them meds? I couldnt find anywhere where someone had said it only lasted a few hours....side effect or implantation bleeding?
tender breasts could b side effect of so many hormones with the plan b. if u took it correctly within the correct time frame it is unlikely that u r pregnant but that said it's not 100% as with all contraception. try not 2 stress 2 much (i know easier said than done!) and if your period doesn't come at correct time do a hpt.
Thanks for reply and support.
Sorry, I have a reason to freak out about pregnancy cuz Im 17 but i never had sex... although, out of stupid curiosity, my bf and I fooled around. He fingered me... and after he tried again but with his precume, which i immediately stoped... but it still got on my genitals and it was awhile before i took a shower. About 2 days after that i took b plan(i had to figure out how to get it cuz i've never done it before).
And now a week after I got few hour red/pink spotting and tender breasts for a day( and its the begining of second and they kinda still hurt).
Ahhh... anyways, thank you. I hope, I just overly stress out.